Some non-standard sobolev spaces, interpolation and its application to PDE
Rights accessRestricted access - publisher's policy
We consider some nonstandard Sobolev spaces in one dimension, in which functions have different regularity in different subsets. These spaces are useful in the study of some nonlinear parabolic equations where the nonlinearity is highly degenerate and depends on the smoothness of the solution at a certain subset (that may vary with time). An example of application is a diffusion equation with a smooth free boundary, and a moving source/sink where the solution has singularity. The main new idea here is to characterize the functional space setting that is needed for semigroup theory to apply.
CitationGonzález, M.; Gualdani, M. Some non-standard sobolev spaces, interpolation and its application to PDE. "Acta applicandae mathematicae", Octubre 2012, vol. 121, núm. 1, p. 57-67.